E8 lattice with icosians and Z5 symmetry

M. Koca*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

A simple method for the construction of the E8 root system with icosians is suggested. It is confronted with the root system of E8 obtained by integral octonions. Embeddings of the maximal subgroups SU(5)*SU(5) and SU(3)*E6 in E8 with respective five-fold and three-fold symmetries are discussed.

Original languageEnglish
Article number007
Pages (from-to)4125-4134
Number of pages10
JournalJournal of Physics A: General Physics
Volume22
Issue number19
DOIs
Publication statusPublished - 1989
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this